# SDR AALA201703289029

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 15,759 hours, 6,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT EMERGENCY BATTERY PACK FOR EMERGENCY LIGHTING REQUIRES REPLACEMENT. REMOVED AND REPLACED RIGHT AFT EMERGENCY BATTERY PACK IAW AMM 33-51-06. OPS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
